# SDR UIEA2019061004451

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 571813E
- Part serial: BA142
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG EDP FOUND DAMAGED DEPRESS VALVE. REMOVED AND REPLACED NR 2 EDP DEPRESS VALVE IAW B767 AMM 29-11-05 ACCOMPLISHED OPS CHK. IAW AMM 29-11-00, 29-11-05 AND 71-00-00 NO DEFECTS NOTED.
